# SDR AALA20012170

- Difficulty date: December 21, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L1 DOOR INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
